IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Tomoki Yoshihisa (Osaka Univ.)
Vice Chair Toru Kondo (Hiroshima Univ.), Yuichiro Hei (KDDI Research), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Kenji Ohira (Osaka Univ.), Ryohei Banno (Kogakuin Univ.), Toshiki Watanabe (NEC)
Assistant Daisuke Kotani (Kyoto Univ.), Ryo Nakamura (Fukuoka Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.)

Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Katsunari Yoshioka (Yokohama National Univ.)
Vice Chair Kazunori Kamiya (NTT), Takahiro Kasama (NICT)
Secretary Akira Yamada (KDDI labs.), Keisuke Kito (Mitsubishi Electric)
Assistant Toshihiro Yamauchi (Okayama Univ.), Takeshi Sugawara (Univ. of Electro-Communications)

Conference Date Mon, Jun 21, 2021 13:00 - 17:30
Tue, Jun 22, 2021 09:00 - 12:00
Topics Internet Security, etc. 
Conference Place Online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IA, ICSS.

Mon, Jun 21 PM 
13:00 - 13:05
  13:00-13:05 Break ( 5 min. )
Mon, Jun 21 PM 
13:05 - 14:30
(1) 13:05-13:30 Post-Quantum Commitment Scheme with Extending Message Length IA2021-1 ICSS2021-1 Hideaki Miyaji (OU), Yuntao Wang (JAIST), Atsuko Miyaji (OU)
(2) 13:30-13:55 secure isogeny-based cryptosystem CSIDH for side-channel attacks IA2021-2 ICSS2021-2 Hayato Arai, Atusko Miyaji (Osaka Univ.)
(3) 13:55-14:20 An initial evaluation between C language and PRSafe for developing eBPF programs IA2021-3 ICSS2021-3 Mahadevan Sai Veerya, Takano Yuuki, Miyaji Atsuko (Handai)
  14:20-14:30 Break ( 10 min. )
Mon, Jun 21 PM 
14:30 - 15:25
(4) 14:30-14:55 Development and evaluation of growth estimation sensing system for aquaponics using multiple types of depth cameras IA2021-4 ICSS2021-4 Ryota Murakami, Hiroshi Yamamoto (Ritsumeikan Univ.)
(5) 14:55-15:20 Development and evaluation of fatigue level estimation system using spatio-temporal analysis of Web camera images IA2021-5 ICSS2021-5 Takuro Nonomura (Ritsumei Univ.), Takashi Hayakawa (NEC Solution Innovators, Ltd.), Hiroshi Yamamoto (Ritsumei Univ.)
  15:20-15:25 Break ( 5 min. )
Mon, Jun 21 PM 
15:25 - 16:25
(6) 15:25-15:50 Development and evaluation of condition detection system of harmful animals by interlocking a doppler sensor and a thermal camera IA2021-6 ICSS2021-6 Uchiyama Keigo, Yamamoto Hiroshi (Ritsumeikan Univ.), Utsunomiya Eiji, Yoshihara Kiyohito (KDDI Research)
(7) 15:50-16:15 Verification of Applying Plumtree Algorithm to Blockchain Networks IA2021-7 ICSS2021-7 Yusuke Kitagawa (Kogakuin Univ.), Kazuyuki Shudo (Tokyo Tech), Osamu Mizuno, Ryohei Banno (Kogakuin Univ.)
  16:15-16:25 Break ( 10 min. )
Mon, Jun 21 PM 
16:25 - 17:30
(8) 16:25-17:10 [Invited Talk]
An Authentication Scheme for WLAN Physical Layer IA2021-8 ICSS2021-8
Miyuki Hirose (KIT)
  17:10-17:20 ( 10 min. )
  17:20-17:30 ( 10 min. )
Tue, Jun 22 AM 
09:00 - 10:25
(9) 09:00-09:25 Feature analysis of phishing website and phishing detection based on machine learning algorithms IA2021-9 ICSS2021-9 Yi Wei, Yuji Sekiya (Todai)
(10) 09:25-09:50 Analtsis of cost-effectiveness in malicious site detection using VirusTotal IA2021-10 ICSS2021-10 Kyohei Takao (YNU), Hiroshi Mori (Deloitte Tohmatsu Cyber LLC), Rui Tanabe, Katsunari Yoshioka, Tsutomu Matsumoto (YNU)
(11) 09:50-10:15 Etherpot: A honeypot for observing cyberattacks on Ethereum client IA2021-11 ICSS2021-11 Wang Jia, Sasaki Takayuki (Yokohama National Univ.), Omote Kazumasa (Univ. of Tsukuba), Yoshioka Katsunari, Matsumoto Tsutomu (Yokohama National Univ.)
  10:15-10:25 Break ( 10 min. )
Tue, Jun 22 PM 
10:25 - 11:40
(12) 10:25-10:50 Performance Evaluation of MPTCP Scheduler for Video Streaming in Mobile Networks IA2021-12 ICSS2021-12 Masayoshi Kondo, Dirceu Cavendish, Daiki Nobayashi, Takeshi Ikenaga (KIT)
(13) 10:50-11:15 Simulation Evaluation of Incentives for RPKI Deployment IA2021-13 ICSS2021-13 Tatsuya Oryu, Ishibashi Keisuke (ICU)
(14) 11:15-11:40 A Solution for Recovering Missing Links in Network Topology using Sparse Modeling IA2021-14 ICSS2021-14 Ryotaro Matsuo, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
Tue, Jun 22 PM 
11:40 - 12:00
  11:40-11:50 ( 10 min. )
  11:50-12:00 ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Katsunari Yoshioka(Yokohama National University)
E-: is-adm-q 
Announcement Latest information will be presented on the homepage:
https://www.ieice.org/iss/icss/index-en.html


Last modified: 2021-06-21 17:25:12


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan